Jackson q-Mahler measures
Miki Hirano and Nobushige Kurokawa
Source: Funct. Approx. Comment. Math.
Volume 42, Number 1
In this note, we define a $q$-analogue of the Mahler measures by using the Jackson integral which we call the Jackson $q$-Mahler measures. Especially we study their classical limit for polynomials of one variable.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.facm/1269437068
Zentralblatt MATH identifier: 05693242
Mathematical Reviews number (MathSciNet): MR2640769
Digital Object Identifier: doi:10.7169/facm/1269437068